MathSciNet Relay Station
MathSciNet bibliographic data
MR1184917 60J65 (60F05)
Petit, Frédérique Quelques extensions de la loi de l'arcsinus. (French) [Some extensions of the arcsine law] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 7, 855–858.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement